# SDR USAA2010011990122

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 64,986 hours, 29,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1749
- Condition: Low
- Location: L1 Door Assist
- Part time: 37,247 hours, 14,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 614 - L-1 DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED L-1 DOOR ASSIST BOTTLE PER MM 52-10-00-614-001.
